Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace
Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 796, 25 p.
@incollection{SB_1994-1995__37__163_0,
     author = {Ginibre, Jean},
     title = {Le probl\`eme de {Cauchy} pour des {EDP} semi-lin\'eaires p\'eriodiques en variables d'espace},
     booktitle = {S\'eminaire Bourbaki : volume 1994/95, expos\'es 790-804},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:796},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {237},
     year = {1996},
     zbl = {0870.35096},
     mrnumber = {1423623},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1994-1995__37__163_0/}
}
TY  - CHAP
AU  - Ginibre, Jean
TI  - Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace
BT  - Séminaire Bourbaki : volume 1994/95, exposés 790-804
AU  - Collectif
T3  - Astérisque
N1  - talk:796
PY  - 1996
DA  - 1996///
IS  - 237
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1994-1995__37__163_0/
UR  - https://zbmath.org/?q=an%3A0870.35096
UR  - https://www.ams.org/mathscinet-getitem?mr=1423623
LA  - fr
ID  - SB_1994-1995__37__163_0
ER  - 
%0 Book Section
%A Ginibre, Jean
%T Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace
%B Séminaire Bourbaki : volume 1994/95, exposés 790-804
%A Collectif
%S Astérisque
%Z talk:796
%D 1996
%N 237
%I Société mathématique de France
%G fr
%F SB_1994-1995__37__163_0
Ginibre, Jean. Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace, in Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 796, 25 p. http://www.numdam.org/item/SB_1994-1995__37__163_0/

[B1] J. Bourgain - Fourier restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations I, Schrödinger equations, Geom. and Funct. Anal. 3 (1993), 107-156. | DOI | EuDML | MR | Zbl

[B2] J. Bourgain - Id. II, The KdV equations, Ibid. 3 (1993), 209-262. | EuDML | MR | Zbl

[B3] J. Bourgain - Exponential sums and nonlinear Schrödinger equations, Ibid. 3 (1993), 157-178. | EuDML | MR | Zbl

[B4] J. Bourgain - On the Cauchy problem for the Kadomtsev-Petviashvili equation, Ibid. 3 (1993), 315-341. | EuDML | MR | Zbl

[B5] J. Bourgain - On the Cauchy problem for periodic KdV type equations, prétirage IHES (1994). | MR | Zbl

[B6] J. Bourgain - Periodic nonlinear Schrödinger equation and invariant measures, Commun. Math. Phys. 166 (1994), 1-26. | DOI | MR | Zbl

[B7] J. Bourgain - Invariant measures for the 2D-defocusing nonlinear Schrödinger equation, prétirage IHES (1994). | Zbl

[B8] J. Bourgain - On the long time behaviour of nonlinear Hamiltonian equations, prétirage IHES (1994).

[C] T. Cazenave - An introduction to nonlinear Schrödinger equations, Text. Met. Mat. 22, Inst. Mat., Rio de Janeiro (1989).

[CW] T. Cazenave and F. Weissler - The Cauchy problem for the nonlinear Schrödinger equation in H s , Nonlinear Anal. TMA 14 (1990), 807-836. | DOI | MR | Zbl

[GV] J. Ginibre and G. Velo - Smoothing properties and retarded estimates for some dispersive evolution equations, Commun. Math. Phys. 144 (1992), 163-188. | DOI | MR | Zbl

[G] E. Grosswald - Representation of integers as sums of squares, Springer, Berlin (1985). | DOI | MR | Zbl

[K] T. Kato - On nonlinear Schrödinger equations, Ann. IHP (Phys. Théor.) 46 (1987), 113-129. | EuDML | Numdam | MR | Zbl

[KPV1] C. Kenig, G. Ponce and L. Vega - Oscillatory integrals and regularity of dispersive equations, Indiana U. Math. J. 40 (1991), 33-69. | DOI | MR | Zbl

[KPV2] C. Kenig, G. Ponce and L. Vega - Well posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math. 46 (1993), 527-620. | DOI | MR | Zbl

[KPV3] C. Kenig, G. Ponce and L. Vega - The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J. 71 (1993), 1-21. | DOI | MR | Zbl

[KPV4] C. Kenig, G. Ponce and L. Vega - A bilinear estimate with applications to the KdV equation, prétirage (1994). | Zbl

[KM] S. Klainerman and M. Machedon - Smoothing estimates for null forms and applications, prétirage (1994). | MR | Zbl

[S] R. Strichartz - Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (1977), 705-714. | DOI | MR | Zbl

[Y] K. Yajima - Existence of solutions for Schrödinger evolution equations, Commun. Math. Phys. 110 (1987), 415-426. | DOI | MR | Zbl

[Z] A. Zygmund - On Fourier coefficients and transforms of functions of two variables, Studia Math. 50 (1974), 189-201. | DOI | EuDML | MR | Zbl